# SDR R61A2020010622445

- Difficulty date: December 12, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 25,615 hours, 18,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE 3 FLOOR SUPPORT GUSSET PLATE AT FR 90 RHS. REPLACED CENTER FUSELAGE 3 FLOOR SUPPORT GUSSET PLATE AT FR 90 RHS. IAW E175 SRM 51-41-02.
